# SDR AALA20150225008

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 42,857 hours, 20,523 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 9918440505
- Condition: Punctured
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE LOWER FWD PLATE OF THE HORIZONTAL STABILIZER CTR SECTION.  REPAIRED PLATE IAW EA 55-038786.
